# SDR AALA20170913002

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 10,241 hours, 3,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 784444
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED OVERNIGHT CHECK, THE LIGHT TEST FAILED,  BATTERY EPSU 11WL, CLASS 1 FAULT.  REPLACED BATTERY IAW AMM 33-51-38.
